# SDR SWAA2014051428015

- Difficulty date: May 12, 2014
- Submitted: May 15, 2014
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 51,109 hours, 29,796 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Failed
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY EVAC SLIDE BREAKAWAY STRAPS FAILED TO RELEASE DURING DEPLOYMENT TEST.  R & R SLIDE IAW MT.
